# SDR NACA202410110001

- Difficulty date: October 6, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,049 hours, 21,465 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NOT STARTING. ECU SAYS START ABORTED, APU EGT NOT GOING OVER 30, DOOR OPENS A LITTLE. DEFERRED PER MEL 49-11-01A CAT C
